Hi Kboz! I tried this for about 4 months, always took it in the morning and still struggle with raid weight gain, anxiety and agitation and has to be weaned down off the 20mg I was on those 4 months. Try taking it in the morning consistently and see what happens? Keep in touch!
Kboz; Yes just as shelly has said it sounds more to me that you are the problem you have to take this medication as close to the same time each day. What it sounds like to me is your not getting side effects it's symptoms of withdrawal. so your problem is that you are waiting too long between doses and if you start to take it just as shelly Said you should not have any problems so whatever time you take it you have to figure it must be as close to that time as possible the next day. Chuck1957
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2011 • 21 answers
Posted 28 May 2012 • 6 answers
Posted 20 Apr 2013 • 3 answers
Posted 20 Mar 2014 • 3 answers
Posted 30 Jun 2014 • 2 answers